Monodromy representations of braid groups and Yang-Baxter equations. (English) Zbl 0634.58040

Motivated by the two-dimensional conformal field theory with gauge symmetry, we study the monodromy of the integrable connections associated with the simple Lie algebras. This gives a series of linear representations of the braid group whose explicit form is described by solutions of the quantum Yang-Baxter equation.
Reviewer: T.Kohno


17B65 Infinite-dimensional Lie (super)algebras
58A15 Exterior differential systems (Cartan theory)
Full Text: DOI Numdam EuDML


[1] K. AOMOTO, Fonctions hyperlogarithmiques et groupes de monodromie unipotents, J. Fac. Sci. Tokyo, 25 (1978), 149-156. · Zbl 0416.32020
[2] J. BIRMAN, Braids, links, and mapping class groups, Ann. Math. Stud., 82 (1974).
[3] A. A. BELAVIN and V. G. DRINFEL’D, Solutions of the classical Yang-Baxter equation for simple Lie algebras, Funct. Anal. Appl., 16 (1982), 1-29. · Zbl 0504.22016
[4] N. BOURBAKI, Groupes et algèbres de Lie, IV, V, VI, Masson, Paris (1982). · Zbl 0483.22001
[5] A. A. BELAVIN, A. N. POLYAKOV and A. B. ZAMOLODCHIKOV, Infinite dimensional symmetries in two dimensional quantum field theory, Nucl. Phys., B241 (1984), 333-380. · Zbl 0661.17013
[6] K. T. CHEN, Iterated path integrals, Bull. Amer. Math. Soc., 83 (1977), 831-879. · Zbl 0389.58001
[7] V. G. DRINFEL’D, Quantum groups, preprint, ICM Berkeley (1986). · Zbl 0617.16004
[8] R. HAIN, On a generalization of Hilbert 21st problem, Ann. ENS, 49 (1986), 609-627. · Zbl 0616.14004
[9] M. JIMBO, A q-difference analogue of U(g) and Yang-Baxter equation, Lett. in Math. Phys., 10 (1985), 63-69. · Zbl 0587.17004
[10] M. JIMBO, Quantum R matrix for the generalized Toda system, Comm. Math. Phys., 102 (1986), 537-547. · Zbl 0604.58013
[11] M. JIMBO, A q-analogue of U(gl(N + 1)), Hecke algebra, and the Yang-Baxter equation. Lett. in Math. Phys., 11 (1986), 247-252. · Zbl 0602.17005
[12] M. JIMBO, Quantum R matrix related to the generalized Toda system : an algebraic approach, Lect. Note in Phys., 246 (1986), Springer. · Zbl 0604.58013
[13] V. JONES, Index of subfactors, Invent. Math., 72 (1983), 1-25. · Zbl 0508.46040
[14] V. JONES, Hecke algebra representations of braid groups and link polynomials, Ann. of Math., 126 (1987), 335-388. · Zbl 0631.57005
[15] V. G. KAC, Infinite dimensional Lie algebras, Progress in Math., 44, Birkhäuser (1983). · Zbl 0537.17001
[16] T. KOHNO, Série de Poincaré-Koszul associée aux groupes de tresses pures, Invent. Math., 82 (1985), 57-75. · Zbl 0574.55009
[17] T. KOHNO, Linear representations of braid groups and classical Yang-Baxter equations, to appear in Contemp. Math., “Artin”s braid groups”. · Zbl 0661.20026
[18] V. G. KNIZHNIK and A. B. ZAMOLODCHIKOV, Current algebra and Wess-Zumino models in two dimensions, Nucl. Phys., B247 (1984), 83-103. · Zbl 0661.17020
[19] J. MORGAN, The algebraic topology of smooth algebraic varieties, Publ. IHES, 48 (1978), 103-204. · Zbl 0401.14003
[20] J. MURAKAMI, On the Jones invariant of paralleled links and linear representations of braid groups, preprint (1986).
[21] D. SULLIVAN, Infinitesimal computations in topology, Publ. IHES, 47 (1977), 269-331. · Zbl 0374.57002
[22] A. TSUCHIYA and Y. KANIE, Vertex operators in two dimensional conformal field theory on P1 and monodromy representations of braid groups, preprint (1987), to appear in Adv. Stud. In Pure Math. · Zbl 0631.17010
[23] J. L. VERDIER, Groupes quantiques, Séminaire Bourbaki, 1987 juin.
[24] H. WENZL, Representations of Hecke algebras and subfactors, Thesis, Univ. of Pensylvenia (1985).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.